# SDR DALA100095808

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 26,074 hours, 8,299 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF DOOR 2L INOPERATIVE.  RELAMPED AND REPOSITIONED WIRE AT BACK OF LIGHT SOCKET (L35) CHECKS GOOD IAW AMM.
